Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 73, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 11, 2007, 10:46 PM EDT for Beaufort County, Jasper County, South Carolina. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2007, 10:46 PM EDT (02:46 UTC)
- Expired
- Jun 11, 2007, 11:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Beaufort County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 51 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 10:57 PM EDT | TSTM WND DMG | 8 Wnw Bluffton, SC | 1 TREE AND SEVERAL LIMBS DOWN AT THE HIDDEN CYPRESS GOLF CLUB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:31 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 2.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 517 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 917 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 120247
SVRCHS
SCC013-053-120345-
/O.NEW.KCHS.SV.W.0073.070612T0246Z-070612T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1046 PM EDT MON JUN 11 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...
JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 1145 PM EDT
* AT 1046 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OLD HOUSE TO PURYSBURGH...OR
FROM 8 MILES SOUTHEAST OF RIDGELAND TO 11 MILES SOUTHWEST OF
RIDGELAND...MOVING SOUTH SOUTHEAST AT 25 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
OLD HOUSE...
PURYSBURGH...
HARDEEVILLE...
JASPER...
PORT ROYAL...PRITCHARD...
THIS IS A DANGEROUS THUNDERSTORM...TAKE COVER NOW. SEVERE
THUNDERSTORM WINDS CAN BE AS DESTRUCTIVE AS A TORNADO. ABANDON MOBILE
HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR AND AVOID WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3210 8099 3211 8111 3235 8114 3234 8116
3252 8079 3232 8047 3224 8064 3230 8066
3229 8069 3234 8075 3230 8073 3228 8075
3223 8066 3220 8066 3213 8074 3210 8084
3204 8090
$$2 follow-up statements
000
WWUS52 KCHS 120309
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1109 PM EDT MON JUN 11 2007
SCC013-053-120345-
/O.CON.KCHS.SV.W.0073.000000T0000Z-070612T0345Z/
BEAUFORT SC-JASPER SC-
1109 PM EDT MON JUN 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR BEAUFORT AND JASPER COUNTIES...
AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED FROM RIVERDALE TO LIMEHOUSE...OR ALONG A LINE EXTENDING
FROM 7 MILES NORTH OF HILTON HEAD ISLAND TO 11 MILES NORTH OF
SAVANNAH...MOVING SOUTH SOUTHEAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLUFFTON...FOLLY FIELD...FOREST BEACH...HARDEEVILLE...HILTON HEAD
ISLAND...JASPER...PARRIS ISLAND...PORT ROYAL...PRITCHARD...
PRITCHARDVILLE AND PURYSBURGH.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3210 8099 3211 8111 3233 8113 3244 8086
3242 8081 3246 8080 3248 8074 3232 8048
3224 8064 3230 8066 3229 8069 3234 8075
3230 8073 3228 8075 3220 8066 3213 8074
3210 8084 3204 8090
$$000
WWUS52 KCHS 120322
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1121 PM EDT MON JUN 11 2007
SCC013-053-120345-
/O.CON.KCHS.SV.W.0073.000000T0000Z-070612T0345Z/
BEAUFORT SC-JASPER SC-
1121 PM EDT MON JUN 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR BEAUFORT AND JASPER COUNTIES...
AT 1117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED FROM LEVY TO HILTON HEAD ISLAND...MOVING SOUTHEAST AT
25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLUFFTON...FOLLY FIELD...FOREST BEACH...HILTON HEAD ISLAND...PARRIS
ISLAND...PRITCHARD AND PRITCHARDVILLE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3210 8099 3211 8111 3225 8112 3235 8090
3235 8074 3239 8061 3232 8048 3224 8064
3230 8066 3229 8069 3234 8075 3230 8073
3228 8075 3220 8067 3213 8074 3210 8084
3204 8090
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 10:13 PM EDT, 33 minutes earlier.
Area forecast discussion, Jun 11, 10:13 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1013 PM EDT MON JUN 11 2007
.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL REMAIN JUST S OF THE AREA THROUGH TUE
MORNING WHILE HIGH PRES OVER THE GREAT LAKES SLOWLY MOVES S. A
SERIES OF UPPER LEVEL DISTURBANCES WILL SWING ACROSS THE AREA
THROUGH THU FROM THE NW WHICH WILL BRING AN INCREASING CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF THE WEEK. DRIER
CONDITIONS WITH TEMPERATURES NEAR NORMAL ARE EXPECTED FOR THE END
OF THE WEEK AS THE NORTHERN HIGH PRESSURE MOVES INTO THE
SOUTHEAST.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH 380 UNTIL MIDNIGHT FOR
MOST OF THE CWA EXCLUDING CHARLESTON...BERKELEY...AND DORCHESTER
COUNTIES WHERE THE BEST STABILITY REMAINS. ONGOING SEVERE STORMS
SOUTH OF THE SAVANNAH RIVER WILL RACE TOWARD THE COASTAL WATERS BY
MIDNIGHT AT WHICH TIME THE WATCH SHOULD BE ABLE TO EXPIRE.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
WITH THE MIDLVL SHORTWAVES AND CONTINUED STRONG JETTING AROUND THE
DEEP UPR LVL LOW OFF THE NEW ENGLAND COAST STILL IMPACTING THIS
AREA...TUE MAY ALSO SEE SCT SHWRS/TSTMS BUT TIMING WILL NOT BE
LIMITED TO THE AFTN HOURS. HIGHLY UNSTABLE ENVIRONMENT WITH
CONTINUED HIGH DEWPOINTS AND MILD TEMPS WILL COMBINE WITH THE
DYNAMICS TO CREATE MULTICELLUAR STORMS. HAVE MAINTAINED LIKELY
POPS S AND HIGH CHC POPS N TO ACCOUNT FOR THE DISTRIBUTION AS SE
GA AGAIN LOOKS LIKE THE FOCAL POINT. SLIGHT CHC FOR SEVERE STORMS
IS ALSO PRESENT FOR VIRTUALLY THE SAME REASONING AS TDA. MAX
TEMPS WILL ALSO BE A BIT LOWER DUE TO THE INCREASED CLOUD
COVER...ONLY REACHING THE LOW TO MID 80S.
PRECIP COVERAGE SHOULD SLOWLY WANE TMRW NIGHT INTO EARLY WED MRNG
BUT WILL STILL KEEP CHC POPS GOING. MIN TEMPS WILL REMAIN MILD...
IN THE MID 60S.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
12Z GUIDANCE HAS CONVERGED ON A SOLUTION FEATURING THE UPPER TROUGH
PRESSING S THEN SE OVER THE SE US...SUPPORTING SFC CYCLOGENESIS
EAST OF THE CENTRAL FL PENINSULA WED THROUGH THU. WHILE AT LEAST
ISOLD TO SCT TSTMS SHOULD STILL OCCUR ANYWHERE ACROSS THE FORECAST
AREA UNDER THE UPPER TROUGH...JUSTIFYING CONTINUED SLIGHT CHC TO CHC
POPS...ACCOUNTING FOR DIURNAL TRENDS WED AND THU...THE FORECAST
POSITION OF THE SURFACE LOW AND SYNOPTIC ASCENT PROVIDED BY THE
UPPER TROUGH ALREADY JUSTIFY HIGHER POPS ACROSS THE OUTER
WATERS...AND HIGHER POPS MAY EVENTUALLY BE NEEDED FOR OTHER
AREAS...ESPECIALLY COASTAL SE GA AND EVEN SC NEARSHORE WATERS.
IF 12Z GUIDANCE PANS OUT...A MORE RAPID TRANSITION TOWARD AN EWARD
SHIFT OF THE UPPER TROUGH SFC AND ASSOCIATED SFC RIDGING MAY FOLLOW
A WETTER/WINDIER PERIOD WED/THU...ALLOWING AN EARLIER RETURN OF AT
LEAST NORMAL TEMPS AND A MORE TYPICAL CONVECTIVE
SCENARIO...FEATURING ISOLD PULSE TSTMS...ESP DURING THE AFTN/EVE
HOURS...FRI THROUGH SUN. EXTENDED FORECAST HAS TRENDED IN THIS
DIRECTION.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
FLIGHT CONDITIONS PRIMARILY TO BE REDUCED TO MVFR AND IFR FOR MUCH
OF THE NEXT 24 HOURS. THROUGH 04Z...A STRONG SQUALL LINE OF STORMS
TO SLOWLY MOVE SE FROM THE SC MIDLANDS AND CSRA. UPSTREAM OBS HAVE
SHOWN CONDS REDUCED TO IFR MAINLY FOR VSBYS ALTHOUGH CIGS HAVE BEEN
REDUCED TO EITHER MVFR OR IFR. A SMALL BREAK IS ANTICIPATED FROM
04Z TO AROUND 08Z...THEN ANOTHER ROUND OF SHWRS/TSTMS MAY OCCUR IN
THE FEW HOURS BEFORE SUNRISE MONDAY. THIS NEXT ROUND ALSO MAY
REDUCE FLIGHT CONDITIONS TO MVFR IF NOT IFR. LOWER CIGS ARE
EXPECTED AS THE EARLY MORNING HOURS PROGRESS...POSSIBLY EVEN TO
LIFR LEVELS BUT AM NOT JUMPING ON THAT ATTM. CIGS SHOULD THEN
SLOWLY LIFT LATE TMRW MRNG INTO TMRW AFTN...BUT PRECIP IS AGAIN
POSSIBLE TMRW AFTN. FOR NOW...HAVE ONLY RUN WITH CB/S AS
CONFIDENCE IS NOT TOO HIGH THAT TSTMS WILL DEVELOP TMRW BUT DID
HIGHLIGHT CB/S AGAIN. WINDS MAY BE GUSTY AT TIMES IF STRONG TSTMS
DO MOVE DIRECTLY OVER EACH TERMINAL...SO WILL METWATCH AS STORMS
APPROACH AND IF UPSTREAM OBS SUGGEST SUCH WINDS...WILL AMEND AS
NEEDED.
EXTENDED AVIATION OUTLOOK...PERIODS OF MVFR OR LOWER CONDITIONS
WILL BE POSSIBLE IN SHOWERS/TSTMS...AND IN OVERNIGHT/EARLY
MORNING STRATUS/FOG...ESPECIALLY WHERE RAIN FALLS...WED THROUGH
THU. EXPECT MAINLY VFR CONDITIONS FRI THROUGH MON.
&&
.MARINE...
ALTHOUGH SOLID ONSHORE FLOW WILL CONTRIBUTE TO SLOWLY INCRG WAVE
HEIGHTS TNGT THROUGH TUE NIGHT...MAINLY DUE TO SWELL...LACK OF ANY
PRES GRADIENT WILL PREVENT ANY HEADLINE MENTION. EVEN CHAS HARBOR
HAS NOT QUITE MET SCEC CRITERIA SO WILL REMOVE THAT HEADLINE WITH
THIS PKG AND RUN WITH WINDS CAPPED AT 15 KT. THE REMAINING WATERS
CAN ALSO BE CAPPED WITH 15 KT THROUGH TMRW EVE.
12Z GUIDANCE AGREEMENT HAS IMPROVED REGARDING A SFC LOW DEVELOPING
EAST OF THE FL PENINSULA...AND AT THE POTENTIAL FOR AT LEAST SCA
CONDITIONS BY WED...CONTINUING INTO THU. IN FACT...IF THE LOW
DEEPENS TO THE EXTENT DEPICTED BY THE 12Z NAM...GALES COULD SPREAD
ACROSS COASTAL WATERS BY MIDWEEK. FOR NOW...FORECASTS GENERALLY
BLEND THESE SOLUTIONS...WITH SCA CRITERIA WINDS STARTING EARLY
WED. LATEST FORECAST TRENDS SUGGEST THAT ADJUSTMENTS MAY BE REQUIRED
IN LATER FORECASTS.
LAND RIDGE/COASTAL TROUGH CONFIGURATION WILL GRADUALLY RELAX FRI
THROUGH SUN...AS THE SFC RIDGE EXPANDS OVER THE WATERS...AND THE
POTENTIAL FOR HEADLINE WINDS/SEAS SHOULD WANE DURING THIS PERIOD.
&&
.TIDES/COASTAL FLOODING...
ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE JUNE 12 AND NEW
MOON JUN 15...MAY PRODUCE BEACH EROSION AND EVEN SHALLOW COASTAL
FLOODING TUESDAY THROUGH AT LEAST THU. ALSO...THE RISK FOR RIP
CURRENTS WILL INCREASE THIS WEEK...ESPECIALLY FOR WED AND THU.
&&
.CLIMATE...
THE MINIMUM TEMPERATURE REPORTED AT KSAV /SAVANNAH INTERNATIONAL
AIRPORT/ THIS MORNING WAS 77 DEGREES. SHOULD THIS HOLD THROUGHOUT
THE DAY TODAY...THIS WOULD BE A RECORD HIGH MINIMUM TEMPERATURE
FOR THE DAY...BREAKING THE RECORD OF 75 SET BACK IN 1952. WILL
HOLD OFF SENDING A RECORD EVENT REPORT UNTIL THE MIDNIGHT CLIMATE
PRODUCTS ARE RUN TO ENSURE THAT A LOWER TEMPERATURE IS NOT REACHED
BEFORE MIDNIGHT AND THE RECORD DOES IN FACT HOLD.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT EDT TONIGHT FOR
GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT EDT TONIGHT FOR
SCZ040-042-043-047>049-051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL MIDNIGHT EDT TONIGHT FOR
AMZ352-354.
&&Hazardous weather outlook, Jun 11, 10:10 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1010 PM EDT MON JUN 11 2007 GAZ087-088-099>101-114>119-137>141-SCZ040-042-043-047>049-051-121000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-INLAND JASPER-BEAUFORT- COASTAL COLLETON-COASTAL JASPER- 1010 PM EDT MON JUN 11 2007 ...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SCZ044-045-050-121000- DORCHESTER-BERKELEY-CHARLESTON- 1010 PM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA ON TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ALONG AND TO THE SOUTH OF THE SAVANNAH RIVER. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN TYPES OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ352-354-121000- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1010 PM EDT MON JUN 11 2007 ...SEVERE THUNDERSTORM WATCH 380 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE COASTAL WATERS TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...ESPECIALLY ACROSS GEORGIA COASTAL WATERS. STRONG WIND GUSTS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-374-121000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1010 PM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE COASTAL WATERS TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...ESPECIALLY ACROSS GEORGIA COASTAL WATERS. STRONG WIND GUSTS AND LARGE HAIL WILL BE THE MAIN SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 11, 9:00 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 900 PM EDT MON JUN 11 2007 GAZ087-120130- JENKINS- 900 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT JENKINS COUNTY THROUGH 930 PM EDT... AT 900 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR HERNDON...OR ABOUT 13 MILES WEST OF MILLEN...MOVING SOUTHEAST AT 35 MPH. AREAS IN AND AROUND BUTTS...EMMALANE AND HERNDON WILL BE IMPACTED THROUGH 930 PM EDT. IF THIS STORM CONTINUES TO INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE ISSUED. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 10:06 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1006 PM EDT MON JUN 11 2007 GAZ101-120230- EFFINGHAM- 1006 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY THROUGH 1030 PM EDT... AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A WEAKENING SEVERE THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR KILDARE...OR ABOUT 14 MILES NORTHWEST OF SPRINGFIELD...MOVING SOUTH AT 20 MPH. AREAS IN AND AROUND EGYPT...KILDARE AND SHAWNEE WILL BE IMPACTED THROUGH 1030 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 11, 10:10 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1010 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 7 SSE SYLVANIA 32.66N 81.59W
06/11/2007 M44.00 MPH SCREVEN GA AWOS
MEASURED BY KJYL AWOS.
&&Special weather statement, Jun 11, 10:10 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1010 PM EDT MON JUN 11 2007 SCZ047-120315- INLAND JASPER- 1010 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 1115 PM EDT... AT 1008 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR TARBORO...OR ABOUT 9 MILES NORTHWEST OF RIDGELAND...MOVING SOUTHEAST AT 20 MPH. AREAS IN AND AROUND COOSAWHATCHIE...GILLISONVILLE...GRAHAMVILLE... GRAYS...HARDEEVILLE...OLD HOUSE...RIDGELAND...ROBERTVILLE... SWITZERLAND...TARBORO...TILLMAN AND PINELAND WILL BE IMPACTED THROUGH 1115 PM EDT. FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 10:32 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1032 PM EDT MON JUN 11 2007 GAZ100-101-120300- BULLOCH-EFFINGHAM- 1032 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND BULLOCH COUNTY THROUGH 1100 PM EDT... AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WINDS OF 35 TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CLYO TO BROOKLET...MOVING SOUTH AT 20 MPH. AREAS IN AND AROUND BROOKLET...CLYO...GUYTON...LEEFIELD...MARLOW... PINEORA...RINCON...SPRINGFIELD...STILLWELL AND STILSON WILL BE IMPACTED THROUGH 1100 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 11, 10:38 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1038 PM EDT MON JUN 11 2007 SCZ047-051-120315- COASTAL JASPER-INLAND JASPER- 1038 PM EDT MON JUN 11 2007 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 1115 PM EDT... AT 1033 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OLD HOUSE TO DEERFIELD...MOVING SOUTH SOUTHEAST AT 15 TO 20 MPH. AREAS IN AND AROUND GRAHAMVILLE...HARDEEVILLE...JASPER...OLD HOUSE... PURYSBURGH...RIDGELAND...SWITZERLAND AND TILLMAN WILL BE IMPACTED THROUGH 1115 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:11 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 34 min |
| Jun 11, 8:44 PM EDT | Severe Thunderstorm Warning | CHS | Hampton | 46 min |
| Jun 11, 11:39 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 51 min |
| Jun 12, 4:48 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 42 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.